# SDR ZW0A0112001

- Difficulty date: December 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N2417F
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 1,142 hours, 1,036 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Control Unit
- Part number: CG1237BD01
- Part serial: 100574
- Condition: Malfunctioned
- Location: Iru
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE NUMBER 1 IRS HAD SMOKE COMING OUT AROUND THE SWITCH DURING POWER DOWN IN THE GATE.  REPLACED THE MODE SELECT UNIT. OPEN
